# SDR AALA2018080629022

- Difficulty date: August 1, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 60,690 hours, 26,696 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRONOUNCED OIL ODOR DURING IDLE DESCENT AND LANDING.  ENGINE BLEED AIR.   RESIDUAL ODOR ON GROUND, BOTH APU AND ENGINE BLEED AIR.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE ISOLATED SOURCE TO APU IAW 26L00021001.   MAINTENANCE ACCOMPLISHED 26L00021002 AND 26L00021004.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
